# SDR HEEA073559

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 90E0912
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISENGAGES DURING BATTERY START.
